By Topic

Calculation of Propagation Constants and Cutoff Frequencies of Radially Inhomogeneous Optical Fibers

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

Based on the finite-difference technique, an efficient numerical method that can treat both the propagation constants and cutoff frequencies of optical fibers with arbitrary permittivity profiles is developed in the rigorous vector form. Such a propagation problem is formulated in transverse fields so that the proposed method does not suffer from spurious modes. The associated boundary conditions including those at cntoff are derived in a novel way. Thereafter, numerical results of the cutoff frequency and propagation constant of a fiber with the parabolic profile are presented.

Published in:

IEEE Transactions on Microwave Theory and Techniques  (Volume:34 ,  Issue: 3 )